# SDR P5CA2019101500208

- Difficulty date: October 15, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 78,514 hours, 13,240 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, EICAS ALERT,  NR 2 ENGINE THRUST REVERSER MESSAGE. ABORTED TAKEOFF, APPROX 70 KNOTS INDICATED.  CMC SHOWS ENG 2 REVERSER PRESSURE SW FAIL, MSG NO. 78353. APPLIED MEL 78-31-01A, CAT 'C',  ACCOMPLISHED HIGH ENERGY STOP INSPECTION, NO DAMAGE FOUND IAW AMM 05-51-10-202-001.
